# SDR SWAA2018041021022

- Difficulty date: March 31, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 36,777 hours, 21,645 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 141A6057
- Condition: Loose
- Location: Rt Overwing Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT DOOR ROPE HANDLE DOOR COVER HOOK AND LOOP LOOSE.  REPAIRED IAW AMM.
